MAUDE Adverse Event Report: UNOMEDICAL A/S MINIMEDÂ; UNO CONTACT DETACH G29 80/10 SC1 MIMX

UNOMEDICAL A/S MINIMEDÂ; UNO CONTACT DETACH G29 80/10 SC1 MIMX
Model Number MMT-886A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: austria.
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in austria.On 07-jun-2024, it was reported that the patient faced infusion set leaked from the adhesive.The infusion set was in use for one day.No further information available.

Brand Name
MINIMEDÂ
Common Device Name
UNO CONTACT DETACH G29 80/10 SC1 MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19689161
Report Number8021545-2024-01849
Device Sequence Number7117863
Product Code FPA
UDI-Device Identifier05705244019461
UDI-Public05705244019461
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-886A
Device Lot Number6003954
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown